# SDR FDEA201806131476

- Difficulty date: June 13, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 51,884 hours, 18,299 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51212
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT BS 345 BETWEEN LBL 3 AND LBL 23.  REMOVED THE CORROSION IAW SRM 51-10-02, AND FOUND OUT OF LIMITS IAW SRM 53-00-51-1A, DT III. REPAIRED THE FLOORBEAM IAW SRM 53-00-51-2R, REP 10.
